# SDR CALA0400661

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 30,266 hours, 15,877 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM HAS TWO NUT PLATES THAT APPEAR TO HAVE CORROSION UNDER THEM AT STATION 724 AND 721.  FABRICATED AND INSTALLED REPAIR PER EC/RA 5311-01204.
